# SDR QXEA0300346

- Difficulty date: March 9, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,703 hours, 4,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON PANEL ATTACH FLANGES, PANEL 262FT, ENTIRE FORWARD EDGE OF PANEL FLANGE.  REPAIRED IAW HORIZON AIR EA 6-57-122 AND RD 8/4-57-143.
